# SDR P5CA0401290

- Difficulty date: December 20, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,444 hours, 18,675 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 260356112
- Part serial: 5850
- Condition: Leaking
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 TIRE FOUND WITH SCREW IMBEDDED AND LEAKING AIR.  REPLACED WHEEL ASSY PER MM 32-45-01.  SPIN & LEAK CHECK OK.
